Boots Cough and Decongestant Syrup 6 Years - 100ml

£3.79
100 ML | £3.79 per 100ML
2996561

Relieves chesty cough and blocked nose. Blackcurrant flavour.
See details below, always read the label.

Suitable for: Adults and children 6 years and over
Active ingredients: Guaifenesin, Pseudoephedrine
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

x

Pharmacy product

You cannot add this item to the customer's basket

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Stock coming soon

This product is temporarily unavailable online. Use ‘Find in store’ below to see if it’s in stock near you.

Check store stock

Collect 12 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.


Boots Cough and Decongestant Syrup 6 years plus to relieve the symptoms of a chesty cough and a blocked nose and sinuses.

Suitable for

Adults and children 6 years and over

 

Age restriction

You must be at least 16 years old to purchase this product

How to use

Read all of the enclosed leaflet for full instructions

Check the seal is not broken before first use. If it is, do not give the medicine.

Use the measuring spoon provided (the small end measures 2.5ml and the big end measures 5ml)

Children 6 to 12 years: give two 5ml spoonfuls, 3 or 4 times a day.

Don't give more than eight 5ml spoonfuls in 24 hours.

Give this medicine to your child to swallow.

Do not give to children under 6 years.

Warning Do not exceed the stated dose.

Do not give this medicine for more than 5 days, unless your child's doctor tells you to.

If your child's symptoms worsen at any time, talk to a pharmacist or doctor

If your child's cough comes back, stop giving this medicine and talk to a pharmacist or doctor.

If you child's symptoms do not go away, talk to your child's doctor.

Hazards and Cautions

Do not give:

  • If your child is under 6 years
  • If your child is allergic to other decongestants
  • If your child has severe kidney problems
  • If your child has heart or blood vessel disease, including poor circulation in their hands or feet
  • If your child has high blood pressure (including that due to a tumour near their kidney)
  • If your child has diabetes
  • If your child has an overactive thyroid
  • If your child has raised pressure in the eye (glaucoma)
  • If your child is taking any of these medicines: Monoamine oxidase inhibitors or moclobemide (for depression), or has taken them in the last 14 days; medicines called beta-blockers (normally for heart problems); other decongestants or cough and cold medicines

Talk to your doctor

  • If you child has a long term cough or asthma (do not give this medicine to your child if they are wheezing or if they are having an asthma attack)

Talk to you pharmacist or doctor

  • If your child has other kidney problems (see"Do not give")
  • If your child also has a fever, rash or constant headache

Keep all medicines out of the sight and reach of children

Storage

Do not store above 25°C

Use by the date on the end flap of the carton

Precautions

This is a medicine;

  • Consult your doctor or pharmacist if your child has an underlying medical condition, or takes any other medication or complementary therapy, or if symptoms persist.

  • Seek advice if your child is breast feeding, pregnant, planning to become pregnant, or suffers from allergies.

Active ingredients

Guaifenesin, Pseudoephedrine

Ingredients

Active Ingredients: Each 5ml of syrup contains Guaifenesin 50mg, Pseudoephedrine Hydrochloride 10mg.

Also contains: Maltitol liquid (E965), ethanol (4.8 vol %)

...read more ...read less

Delivery options

Click & Collect
Collect from one of 2,200 stores. £1.50 or free when you spend £15 or more.

Standard Delivery
£3.75 or free when you spend £25 or more.

Next Day Delivery
Order by 10pm (subject to change during promotions), available 7 days a week for £4.95. This may not be available during public holidays or weekends in between public holidays. Usually delivered between 8am and 9pm. The earliest delivery date for these orders will be shown at the checkout.

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery.

For more information see our delivery help or view our returns policy.